# SDR FDEA202103040565

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: W2800
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU POWER FEEDER WIRE BUNDLE W2800 CHAFED AGAINST A CLAMP BRACKET AFT OF THE STA 1720 BULKHEAD   WL 280 RBL30. REPAIR PER EA F-2450-T0360171 P1 ELECTRICAL POWER - AUXILIARY POWER UNIT (APU) POWER FEEDER WIRE -   WIRE BUNDLE ROUTING CHANGE, SB 757-24-0089, AD 2004-23-06.
